# SDR FDEA201706101608

- Difficulty date: June 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1620, STRINGER 26R LAPSEAM SHOWS EVIDENCE OF PULLED FASTENERS AND POSSIBLE CORROSION.    REPAIRED IAW EA F-5330-T0333721 P1, BETWEEN BS 1606 AND 1621, STRINGERS 25R AND 27R.
